MAUDE Adverse Event Report: ANGELINI PHARMA INC. ALCAVIS 50; HIGH LEVEL DISINFECTANT FOR CONNECTIONS

ANGELINI PHARMA INC. ALCAVIS 50; HIGH LEVEL DISINFECTANT FOR CONNECTIONS
Catalog Number 15501
Health Effect - Clinical Codes Skin Irritation (2076); Injury (2348); Superficial (First Degree) Burn (2685)
Date of Event 01/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
Angelini pharma inc.Was received a complaint filled with (b)(4) about an adverse event involving alcavis 50.On march 1st, (b)(4) was contacted by the patient about an incident that happened on (b)(6) 2017.The patient stated that while using alcavis 50 to clean the catheter while preparing for his peritoneal dialysis, he spilled alcavis 50 on his underpants.He did not notice that his underwear was wet and went to bed with the wet garments.In the next morning, he felt that the genital area was uncomfortable and noticed his underpants was discolored.He then realized that he had spilled alcavis 50 on himself and went to bed without exchange it.He noticed that the genitals were reddish and sensitive; he then showered and washed the affected area with antimicrobial soap, treated with hydrogen peroxide, and with triple antibiotic ointment.Two/three days later, he had a visit with his nephrologist who referred him to the primary doctor, and this to his urologist.With the urologist, he began treatment with lidocaine gel (4%) and clotrimazole and betamethasone dipropionate cream.Region is still having an open would and is still painful.Patient is diabetic and undergoes hyperbaric treatment.Patient continues using alcavis 50.

Brand Name
ALCAVIS 50
Common Device Name
HIGH LEVEL DISINFECTANT FOR CONNECTIONS
Manufacturer (Section D)
ANGELINI PHARMA INC.
8322 helgeman cr
gaithersburg MD 20877 4103
MDR Report Key6966376
Report Number3001239013-2017-00001
Device Sequence Number16474983
Product Code FKO
UDI-Device Identifier00898021000051
UDI-Public00898021000051
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K885037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 03/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Patient Family Member or Friend
Device Catalogue Number15501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2017
Initial Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR